# SDR SPAA0000030

- Difficulty date: December 15, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 46,254 hours, 29,167 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Carriage
- Part serial: 654648159
- Condition: Corroded
- Location: Lt O/B Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP TASK C57-306-04 PART 1 OF 2, CORROSIOIN WAS FOUND ON THE LET WING OUTBOARD FLAP, INBOARD FLAP CARRIAGE SPINDLE. REMOVED AND REPLACED FLAP CARRIAGE SPINDLE PER BOEING MM 27-51-81 AND RIGGED SYSTEM PER BOEING MM 27-51-12 A/T
